MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 115CM - US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 115CM - US; CATHETER, PERCUTANEOUS
Model Number M003DC050150A0
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Stroke/CVA (1770); Foreign Body In Patient (2687)
Date of Event 11/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the ro marker of catheter (subject device) dislodged from catheter and became stuck in mca branch.The physician attempted to remove the ro marker from the patient's anatomy but was not able to remove from vessel.The detached ro marker of subject catheter remains inside the patient's anatomy.Surgical delay of 3 hours was reported and the procedure was not completed successfully.It was reported that the patient was experiencing stroke like symptoms and is under added medication.No other clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned for analysis and therefore the as reported ro marker detached/separated/not visible under fluoroscopy and un-retrieved device fragments cannot be confirmed and therefore undeterminable will be assigned to these as reported codes.The as reported patient stroke is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned for analysis and therefore the as reported events cannot be confirmed and therefore undeterminable will be assigned to these as reported codes.

Brand Name
AXS CATALYST 5 .058IN ID X 115CM - US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10970208
Report Number3008881809-2020-00382
Device Sequence Number2470176
Product Code DQY
UDI-Device Identifier07613327361155
UDI-Public07613327361155
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model NumberM003DC050150A0
Device Catalogue NumberM003IC0581150
Device Lot Number22312230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/22/2021
02/05/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/28/2021
03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-17 (STRYKER); INFINITY PLUS CATHETER (STRYKER); TARGET COILS (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;